MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® LOPEZ VALVE® WITH ENFIT¿

C.R. BARD, INC. (COVINGTON) -1018233 BARD® LOPEZ VALVE® WITH ENFIT¿
Model Number 0056000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the lopez valve leaked when connected to the feeding tube.
 
Event or Problem Description
It was reported that the lopez valve leaked when connected to the feeding tube.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.It was unknown whether the device met specifications since no sample was returned for evaluation.The product was used for treatment purposes.A potential failure mode could be ¿leaks¿ with a potential root cause of "dimensions not designed correctly".The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿adult lopez valve® non-sterile/single patient use - do not sterilize.Caution: read all instructions prior to use.Note: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.For use with nasogastric sump tubes.Reorder number: 0056000.Lopez valve instructions for lopez valve.1.Attach medication port cap to side ¿c¿.2.Turn valve to position one and attach ng tube to side ¿b¿.Push together firmly.3.For suction, attach suction tube to side ¿a¿ and push together firmly.4.If connection to a male connector is desired, attach universal adapter to side ¿a¿.Insert male connector into adapter, and push together firmly.5.To administer medication, remove and store medication port cap in valve turn handle.Attach syringe to sideport, push and twist until tight and turn valve to position four.Flush valve per facility protocol following administration.6.Return valve to position one when complete to avoid leakage.Caution: federal (u.S.A.) laws restricts this device to sale by or on the order of a physician.Labeling issue date: 1/00.In the event 3 years have elapsed between this date and product use, the user should contact bard to see if additional product information is available (telephone number: 1-800-526-4455).U.S.Patent nos: 4790832; 4895562.Bard is a registered trademark of c.R.Bard, inc.Or an affiliate.Lopez valve is a registered trademark of (b)(6) and distributed by c.R.Bard, inc.".Correction: d10, h3.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.

Brand Name
BARD® LOPEZ VALVE® WITH ENFIT¿
Common Device Name
LOPEZ VALVE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9866240
Report Number1018233-2020-02021
Device Sequence Number16738619
Product Code KNT
UDI-Device Identifier00801741052361
UDI-Public(01)00801741052361
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K915171
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0056000
Device Catalogue Number0056000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1